Access count of this item: 76

Files in This Item:
File Description SizeFormat 
1659-04.pdf1.23 MBAdobe PDFView/Open
Title: SELMER GROUPS FOR TENSOR PRODUCT $\mathsf{L}$-FUNCTIONS (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: DUMMIGAN, NEIL
Keywords: MSC: 11F46
11F67
11F80
11F33
11G40
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 37
End page: 46
URI: http://hdl.handle.net/2433/140936
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.